| Model Number |
FIBERTAG TIGHTROPE WITH FLIPCUTTER III |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on (b)(6) 2022 by a facility representative via sems that an ar-1288rtt-fc3 fibertag flipcutter broke during insertion.This was discovered during use and broke in the joint space.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.